American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Michael Anshelevich. Orthogonal polynomials with a resolvent-type generating function. Trans. Amer. Math. Soc. 360 (2008) 4125-4143. MR 2395166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Michael Anshelevich. Monic non-commutative orthogonal polynomials. Proc. Amer. Math. Soc. 136 (2008) 2395-2405. MR 2390506.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Mohammad Masjed-Jamei. Biorthogonal exponential sequences with weight function $\exp(ax^2+ibx)$ on the real line and an orthogonal sequence of trigonometric functions. Proc. Amer. Math. Soc. 136 (2008) 409-417. MR 2358478.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Hiroshi Mizukawa and Hajime Tanaka. $(n+1,m+1)$-hypergeometric functions associated to character algebras. Proc. Amer. Math. Soc. 132 (2004) 2613-2618. MR 2054786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Friedrich Knop. Semisymmetric polynomials and the invariant theory of matrix vector pairs. Represent. Theory 5 (2001) 224-266. MR 1857081.
Abstract, references, and article information   
View Article: PDF

[6] Pavel Etingof and Alexander Kirillov Jr.. On Cherednik-Macdonald-Mehta identities. Electron. Res. Announc. Amer. Math. Soc. 4 (1998) 43-47. MR 1626789.
Abstract, references, and article information   
View Article: PDF

[7] Alexander A. Kirillov Jr.. Lectures on affine Hecke algebras and Macdonald's conjectures. Bull. Amer. Math. Soc. 34 (1997) 251-292. MR 1441642.
Abstract, references, and article information   
View Article: PDF

[8] Alexander A. Kirillov Jr.. On an inner product in modular tensor categories. J. Amer. Math. Soc. 9 (1996) 1135-1169. MR 1358983.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] A. de Médicis and D. Stanton. Combinatorial orthogonal expansions. Proc. Amer. Math. Soc. 124 (1996) 469-473. MR 1317035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] R. J. Beerends and E. M. Opdam. Certain hypergeometric series related to the root system $BC$ . Trans. Amer. Math. Soc. 339 (1993) 581-609. MR 1123450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1